Volume 2016

Issue 2

The interval distance between fuzzy numbers
A. Abbasi, R. Saneifard
Volume 2016, Issue 2, Year 2016 Article ID cacsa-00048, Pages 63-66
Published: 13 May 2016

Application of nearest interval approximation of a fuzzy number to the ranking
F. Rezvani, R. Saneifard
Volume 2016, Issue 2, Year 2016 Article ID cacsa-00049, Pages 67-72
Published: 29 July 2016

A study of a spatial fractional Burger equation via the optimal homotopy analysis method
S. Madkour, A. Elsaid, I. L. Elkalla
Volume 2016, Issue 2, Year 2016 Article ID cacsa-00055, Pages 73-81
Published: 10 November 2016

An Effective scheme based on quartic B-spline for the solution of Gardner equation and Harry Dym equation
W. K. Zahra, W. A. Ouf, M. S. El-Azab
Volume 2016, Issue 2, Year 2016 Article ID cacsa-00056, Pages 82-94
Published: 01 December 2016